# SDR ASAA2022050538214

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 22,853 hours, 7,043 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2174
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 82,287 hours, 42,765 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ON RECALL CLEARS W/ MASTER CAUTION RESET. GROUNDED - YES. FOUND RIGHT PACK TCV CONTINOUSLY RUNNING A/C MOTOR VERY HOT WITH NO BLEED LOAD APPLIED. REMOVED AND REPLACED RIGHT PACK TCV REF B737-900 AMM 21-51-10. OPS AND LEAK CHECK GOOD.
